Bibliographie
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1846)
- Volume: 5, page 483-487
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Bibliographie." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 5 (1846): 483-487. <http://eudml.org/doc/95582>.
@article{Unknown1846,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {483-487},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Bibliographie},
url = {http://eudml.org/doc/95582},
volume = {5},
year = {1846},
}
TY - JOUR
TI - Bibliographie
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1846
PB - Carilian-Goeury et Vor Dalmont
VL - 5
SP - 483
EP - 487
LA - fre
UR - http://eudml.org/doc/95582
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.